# SDR UALA2013021100804

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,277 hours, 26,660 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bracket
- Part number: 1B060901
- Condition: Broken
- Location: Nr 2 Eng Fan Lin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN EXIT LINER SEGMENTS AT 12 THRU 2 O'CLOCK POSITIONS APPEAR TO HAVE DAMAGE.  REMOVED TWO LINER'S, AT 1 & 2 O'CLOCK POSITIONS, FOUND FOUR BRACKETS BROKEN.   REMOVED FOUR BROKEN BRACKETS & REPLACED. COMPLETED INSTALLATION OF 2 FAN EXIT CASE LINERS.
